# SDR DHL2001362023

- Difficulty date: July 18, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: A2519903
- Part serial: M56
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING GEAR DOWN THREE RED GEAR UNSAFE WARNINGS APPEARED. RAN THE PROCEDURE AND MANUALLY EXTENDED GEAR. INSTALLED SAFETY GEAR PINS. REMOVED & REPLACED  LANDING GEAR ELECTRO VALVE IAW 32-31-12. OPS CKS  GOOD IAW MM 32-31-12.
